American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30D10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Felipe Gonçalves. Interpolation formulas with derivatives in de Branges spaces. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] A. S. Krivosheev and O. A. Krivosheeva. Basis in an invariant space of entire functions. St. Petersburg Math. J. 27 (2016) 273-316.
Abstract, references, and article information   
View Article: PDF

[3] H. Woracek. Entries of indefinite Nevanlinna matrices. St. Petersburg Math. J. 26 (2015) 757-783.
Abstract, references, and article information   
View Article: PDF

[4] B. A. Bailey and W. R. Madych. Cardinal sine series, oversampling, and periodic distributions. Proc. Amer. Math. Soc. 143 (2015) 4373-4382.
Abstract, references, and article information   
View Article: PDF

[5] Mark W. Coffey and George Csordas. On the log-concavity of a Jacobi theta function. Math. Comp. 82 (2013) 2265-2272.
Abstract, references, and article information   
View Article: PDF

[6] R. Daquila. Approximation by strongly annular solutions of functional equations. Proc. Amer. Math. Soc. 138 (2010) 2505-2511. MR 2607880.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. Yu. Favorov. Zero sets of entire functions of exponential type with additional conditions on the real axis. St. Petersburg Math. J. 20 (2009) 95-100. MR 2411971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Yuk J. Leung, Wenbo V. Li and Rakesh. Spectral analysis of Brownian motion with jump boundary. Proc. Amer. Math. Soc. 136 (2008) 4427-4436. MR 2431059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Jianqiang Zhao. Analytic continuation of multiple zeta functions. Proc. Amer. Math. Soc. 128 (2000) 1275-1283. MR 1670846.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Dimitar K. Dimitrov. Higher order Turán inequalities. Proc. Amer. Math. Soc. 126 (1998) 2033-2037. MR 1459117.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jürgen Müller. Accelerated polynomial approximation of finite order entire functions by growth reduction. Math. Comp. 66 (1997) 743-761. MR 1401944.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Georgi R. Grozev and Qazi I. Rahman. A quadrature formula with zeros of Bessel functions as nodes . Math. Comp. 64 (1995) 715-725. MR 1277767.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] L. Autret and H. Emamirad. Entire propagator . Proc. Amer. Math. Soc. 120 (1994) 1151-1158. MR 1172945.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] J. R. Quine, S. H. Heydari and R. Y. Song. Zeta regularized products . Trans. Amer. Math. Soc. 338 (1993) 213-231. MR 1100699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] W. M. Priestley. Complex sequences whose ``moments'' all vanish . Proc. Amer. Math. Soc. 116 (1992) 437-444. MR 1097350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] John N. McDonald. An extreme absolutely continuous ${\rm RP}$-measure . Proc. Amer. Math. Soc. 109 (1990) 731-738. MR 1017849.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] George Csordas, Timothy S. Norfolk and Richard S. Varga. The Riemann hypothesis and the Tur\'an inequalities . Trans. Amer. Math. Soc. 296 (1986) 521-541. MR 846596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Thomas Craven and George Csordas. The Gauss-Lucas theorem and Jensen polynomials . Trans. Amer. Math. Soc. 278 (1983) 415-429. MR 697085.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] D. J. Newman. Finite type functions as limits of exponential sums . Proc. Amer. Math. Soc. 86 (1982) 602-604. MR 674089.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Steve Smale. The fundamental theorem of algebra and complexity theory. Bull. Amer. Math. Soc. 4 (1981) 1-36. MR 590817.
Abstract, references, and article information   
View Article: PDF

[21] I. J. Schoenberg. On the zeros of successive derivatives of integral functions . Trans. Amer. Math. Soc. 40 (1936) 12-23. MR 1501863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] R. D. Carmichael, W. T. Martin and M. T. Bird. On a classification of integral functions by means of certain invariant point properties . Trans. Amer. Math. Soc. 40 (1936) 462-473. MR 1501885.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] R. D. Carmichael. Systems of linear difference equations and expansions in series of exponential functions . Trans. Amer. Math. Soc. 35 (1933) 1-28. MR 1501670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia